A note on singular moduli spaces of sheaves on K3 surfaces

Z Zhang

Research output: Contribution to journalArticle

Abstract

This paper studies deformations and birational maps between singular moduli spaces of torsion free semistable sheaves with 2-divisible Mukai vectors on K3 surfaces. It is showed that when the greatest common divisor of the rank and the first Chern class is 2, two such moduli spaces of the same dimension can be connected by deformations and birational maps.
Original languageEnglish
Pages (from-to)347- 363
Number of pages17
JournalGeometriae Dedicata
Volume173
Issue number1
Early online date3 Jan 2014
DOIs
Publication statusPublished - Jan 2014

Fingerprint Dive into the research topics of 'A note on singular moduli spaces of sheaves on K3 surfaces'. Together they form a unique fingerprint.

  • Projects

  • Cite this